MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE 6.5X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE 6.5X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number E5111-06540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
A physician report that the extended tab of an everest xt fenestrated polyaxial screw fractured unevenly during surgery.The incision site was increased to better visualize the tulip and the remaining fragment of the tab was removed successfully following a 15-minute surgical delay.There was no adverse consequence to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation could not be performed.The device remains implanted and the fractured tab was discarded.Manufacturing records and complaint history could not be reviewed because a lot number was not provided.A review of complaint history associated with the subject catalog number was performed, and no adverse trends were observed.The cause of the reported event could not be determined conclusively.

Brand Name
POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE 6.5X40 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key10391960
Report Number3004774118-2020-00168
Device Sequence Number19557888
Product Code NKB
UDI-Device Identifier10888857212596
UDI-Public10888857212596
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE5111-06540
Device Catalogue NumberE5111-06540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1